# SDR TWAA0012107

- Difficulty date: July 31, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- Aircraft time: 80,645 hours, 85,616 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .5 INCH CRACK ON THE I/B FLANGE OF LONGERON 2R, STA 680.  SPLICED LONGERON PER SRM 53-02, FIG 18.  CHECK-C 7-20-99 STL.
